Regularity and permutability of congruences. (English) Zbl 0449.08007


08B10 Congruence modularity, congruence distributivity
08B05 Equational logic, Mal’tsev conditions
08A30 Subalgebras, congruence relations
08A40 Operations and polynomials in algebraic structures, primal algebras
Full Text: DOI


[1] S. Bulman-Fleming, A. Day andW. Taylor,Regularity and modularity of congruences, Algebra Univ.4 (1974), 58–60. · Zbl 0296.08016 · doi:10.1007/BF02485707
[2] B. Csákány,Characterizations of regular varieties, Acta Sci. Math. (Szeged),31 (1970), 187–189.
[3] B. Csákány andE. T. Schmidt,Translations of regular algebras, Acta Sci. Math. (Szeged),31 (1970), 157–160. · Zbl 0223.08005
[4] G. Grätzer,Two Mal’cev-type theorems in universal algebra. J. Combinatorial Theory8 (1970), 334–342. · Zbl 0194.01401 · doi:10.1016/S0021-9800(70)80086-2
[5] E. T. Schmidt,Über reguläre Mannigfaltigkeiten, Acta Sci. Math. (Szeged),31 (1970), 197–201. · Zbl 0205.31902
[6] W. Taylor,Subdirectly irreducible algebras in regular, permutable varieties, to appear in Proc. AMS. · Zbl 0419.08008
[7] H. A. Thurston,Derived operations and congruences, Proc. London Math. Soc. (3)8 (1958), 127–134. · Zbl 0078.01901 · doi:10.1112/plms/s3-8.1.127
[8] H. Werner,A Mal’cev condition on admissible relations, Algebra Univ.3 (1973), 263. · Zbl 0276.08004 · doi:10.1007/BF02945126
[9] R. Wille,Kongruenzklassengeometrien, Lecture Notes in Math. 113, Springer-Verlag, 1970.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.